Contribution to the discussion of "Double hierarchical generalized linear models"

Feddag, M (2006) Contribution to the discussion of "Double hierarchical generalized linear models". Journal of the Royal Statistical Society Series C (Applied Statistics), 55 (2). pp. 175-176. ISSN 0035-9254

Full text not available from this repository.
Item Type: Article
Subjects: 5. Quantitative Data Handling and Data Analysis > 5.5 Regression Methods
Depositing User: L-W-S user
Date Deposited: 02 Apr 2009 13:30
Last Modified: 14 Jul 2021 13:50
URI: https://eprints.ncrm.ac.uk/id/eprint/745

Actions (login required)

View Item
View Item